# SDR C2XA01BT008

- Difficulty date: February 6, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145
- Aircraft serial: 145161
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Part number: 017093
- Condition: Broken
- Location: Emer Medical Kit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - FLT 3862 - CREW REPORTED MEDICAL KIT SEAL BROKEN.  MAINTENANCE REMOVED AND REPLACED EMERGENCY MEDICAL KIT AND RETURNED THE AIRCRAFT TO SERVICE.  (M)
